# SDR SWAA022206

- Difficulty date: September 20, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 11,311 hours, 6,750 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 65C25778
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB NR 1, NR 2, NR 3 AND NR 4 HINGES PER BOEING SB.
